# SDR CALA2025100909844

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stub Beam
- Part number: 141A61436
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE BOX CUTOUT, UPPER TORQUE TUBE BUSHING AREA, STUB BEAM IS GOUGED.  REMOVED GOUGED STUB BEAM IAW B737-800 SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW STUB BEAM PN 141A6143-6 IAW BAC DWG 141A6190 REV E AND B737-800 SRM 51-40-02 AND BAC DWG 141A6143 AND DWG 141A6260 REV C.
